MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that missing marker bands occurred.The target lesion was located in the biliary duct.A 10x80x75mm epic stent was opened however, prior to loading on the wire, it was noted that distal markers were missing.The procedure was completed with another of the same device.No patient complications were reported and patient status was good.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer shaft, inner shaft, and tip were visually and microscopically examined.Visual examination revealed that the stent is partially deployed 1.5mm from the middle sheath.Microscopic examination revealed no additional damages.The lock is still on the rack.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9376114
Report Number2134265-2019-14446
Device Sequence Number11529636
Product Code NIO
UDI-Device Identifier08714729805090
UDI-Public08714729805090
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024177754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR